Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 26, NWS Riverton, WY

June 26, 2011Big Horn County, Johnson County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at Jun 26, 2011, 3:36 PM MDT for Big Horn County, Johnson County, Washakie County, Wyoming. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 3:36 PM MDT (21:36 UTC)
Expired
Jun 26, 2011, 4:04 PM MDT
In force
28 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Big Horn County, WY, Johnson County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 156 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2222 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS55 KRIW 262136
SVRRIW
WYC003-019-043-262215-
/O.NEW.KRIW.SV.W.0026.110626T2136Z-110626T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
336 PM MDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...
  WEST CENTRAL JOHNSON COUNTY IN NORTH CENTRAL WYOMING...
  NORTHEASTERN WASHAKIE COUNTY IN NORTH CENTRAL WYOMING...

* UNTIL 415 PM MDT

* AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF STATE HWY 31 MILE MARKER 10...OR 16 MILES NORTHEAST OF
  WORLAND...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  U.S. HWY 16 MILE MARKER 40 AROUND 405 PM MDT.
  MEADOWLARK LAKE AND U.S. HWY 16 MILE MARKER 50 AROUND 410 PM MDT.
  POWDER RIVER PASS AROUND 415 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4442 10706 4395 10704 4405 10789 4426 10783
TIME...MOT...LOC 2136Z 269DEG 37KT 4418 10769
WIND...HAIL 60MPH 1.00IN

$$

BERC
2 follow-up statements
723 
WWUS55 KRIW 262157
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
357 PM MDT SUN JUN 26 2011

WYC003-019-043-262215-
/O.CON.KRIW.SV.W.0026.000000T0000Z-110626T2215Z/
WASHAKIE WY-JOHNSON WY-BIG HORN WY-
357 PM MDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BIG HORN...WEST CENTRAL JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES IN
NORTH CENTRAL WYOMING UNTIL 415 PM MDT...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTH OF PAINTROCK CANYON...OR 10 MILES NORTH OF TEN SLEEP...MOVING
EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  U.S. HWY 16 MILE MARKER 40 AROUND 405 PM MDT.
  MEADOWLARK LAKE AROUND 410 PM MDT.   
  POWDER RIVER PASS AROUND 415 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4409 10750 4426 10758 4438 10706 4410 10705
TIME...MOT...LOC 2157Z 269DEG 37KT 4418 10739
WIND...HAIL 60MPH 1.00IN

$$

BERC
183 
WWUS55 KRIW 262204
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
404 PM MDT SUN JUN 26 2011

WYC003-019-043-262215-
/O.CAN.KRIW.SV.W.0026.000000T0000Z-110626T2215Z/
WASHAKIE WY-JOHNSON WY-BIG HORN WY-
404 PM MDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIG HORN...WEST
CENTRAL JOHNSON AND NORTHEASTERN WASHAKIE COUNTIES IN NORTH CENTRAL
WYOMING IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4409 10750 4426 10758 4438 10706 4410 10705
TIME...MOT...LOC 2205Z 269DEG 37KT 4418 10727

$$

BERC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:59 AM MDT, 12 hours 37 minutes earlier.

Area forecast discussion, Jun 26, 2:59 AM MDT, 12 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
259 AM MDT SUN JUN 26 2011

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT

A SLOW MOVING UPPER LEVEL TROUGH COMBINED WITH MOIST AIR...WARM
SURFACE TEMPERATURES AND UPPER LEVEL JET SUPPORT WILL MAINTAIN THE
CONDITIONS FAVORABLE FOR SHOWERS AND THUNDERSTORMS TODAY...SOME
COULD BE SEVERE. THE ATMOSPHERE WILL DESTABILIZE QUICKLY AND COLD
FRONT WILL PROVIDE THE NECESSARY LIFT. DAMAGING WIND AND LARGE HAIL
WILL BE THE PRIMARY THREATS...BUT A WEAK TORNADO CAN NOT BE RULED
OUT OVER FAR EASTERN PORTIONS OF THE CWA.

THE FREEZING LEVEL ROSE ABOVE 14K FEET YESTERDAY...WITH A REPEAT
EXPECTED TODAY BEFORE THE COLD FRONT MOVES SOUTH AND LOWERS THE
FREEZING LEVEL ON MONDAY...ESPECIALLY OVER NORTHERN PORTIONS OF CWA.
A LOT MORE SNOW ABOVE THE CRITICAL 9500 FOOT LEVEL WILL MELT AGAIN
THIS AFTERNOON...WHICH COULD BE ACCELERATED BY LOCAL SHOWER AND
THUNDERSTORM ACTIVITY. A FLOOD WARNING IS ALREADY IN EFFECT FOR MUCH
OF THE WIND RIVER AND FOR PORTIONS OF CENTRAL BIGHORN COUNTY.
SEVERAL OTHER RIVERS AND STREAMS ARE AT OR NEAR BANKFULL ACROSS THE
STATE. THEY WILL BE WATCHED CLOSELY OVER THE NEXT WEEK AS THE SNOW
CONTINUES TO MELT.

A SHORT WAVE RIDGE WILL BUILD IN ON MONDAY...STABILIZING THE AIRMASS
A BIT...THOUGH AN AFTERNOON SHOWER WITH A FLASH OF LIGHTNING OR TWO
CANNOT BE RULED OUT. THE RIDGE WILL HOLD ON TUESDAY AS TEMPERATURES
RISE INTO THE UPPER 80S TO LOW 90S IN THE BASINS AND INTO THE 60S
AND 70S IN THE HIGH COUNTRY. THESE EXTREME TEMPERATURES MAY BE
ENOUGH TO BREAK THE CAP PUT IN PLACE BY THE RIDGE AND ALLOW FOR SOME
LATE EVENING THUNDERSTORMS...THOUGH THE CHANCE OF THIS HAPPENING IS
QUITE SMALL AS A LACK OF SUFFICIENT MOISTURE WILL BE ANOTHER
LIMITER.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

WEDNESDAY LOOKS TO BE VERY WARM TO HOT WITH THE WARMEST DAY OF THE
SUMMER SO FAR FOR MANY PLACES. SW FLOW ALOFT AHEAD OF A STORM
SYSTEM ENTERING CENTRAL CALIFORNIA WED PM. WILL KEEP ISOLATED
AFTERNOON AND EVENING STORMS IN THE FORECAST WEDNESDAY. THE SYSTEM
MOVES EAST TOWARD THE GREAT BASIN WED NIGHT AND THROUGH THE
CENTRAL AND NORTHERN ROCKIES THURSDAY. THUS AN INCREASED CHANCE OF
SHOWERS AND STORMS OVER OUR REGION...IN THE WESTERN ZONES LATE WED
NIGHT INTO THURSDAY MORNING...THEN A BETTER CHANCE EAST OF THE
DIVIDE THURSDAY AFTERNOON INTO THE EVENING. IMPROVING WEATHER IN
THE WEST ZONES THURSDAY EVENING WITH DECREASING SHOWERS AND STORMS
EAST OF THE DIVIDE AFTER MIDNIGHT THURSDAY NIGHT. WEST FLOW ALOFT
FRIDAY AND IT LOOKS DRY. SATURDAY LOOKS MOSTLY DRY AS WELL.
ISOLATED CONVECTION NEXT SUNDAY AFTERNOON AND EVENING AS SOME MID
LEVEL MOISTURE MAY FIND ITS WAY INTO THE AREA. AS FOR TEMPS...
THURSDAY WILL BE COOLER AS THE WEATHER SYSTEM MOVES THROUGH AND
THEN A MILD DAY ON FRIDAY. TEMPS WARM BACK UP FOR SATURDAY. THEN A
COOL FRONT SLIPS INTO NORTHERN WY LATE SATURDAY NIGHT BRINGING A
SLIGHTLY COOLER DAY IN THE NORTH NEXT SUNDAY. CENTRAL ZONES MAY
SEE A FEW DEGREES OF COOLING WHILE THE SOUTH ZONES LOOK TO BE
UNCHANGED FOR HIGHS NEXT SUNDAY. FIRST GLANCE AT THE 4TH OF JULY
LOOKS TO BE SEASONALLY WARM WITH ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS.

&&

.AVIATION...

THUNDERSTORMS THAT TRAINED OVER NATRONA COUNTY HAVE LEFT A MOIST
BOUNDARY LAYER. WEAK COLD FRONT WORKING SOUTH EARLY THIS MORNING
WILL GENERATE MVFR CEILINGS VCNTY KCPR. THESE LOW CLOUDS ARE
EXPECTED TO ERODE AROUND 14Z AS SOUTHWEST FLOW KICKS IN. SHORTWAVE
OVER NORTHERN IDAHO EARLY THIS MORNING WILL DIVE TO ALONG THE WY/MT
BORDER LATE THIS AFTERNOON. JET STREAK ROUNDING THE BOTTOM OF THIS
WAVE WILL COMBINE WITH MOISTURE-RICH ATMOSPHERE TO INITIATE STRONG
THUNDERSTORMS IN JOHNSON AND NATRONA COUNTY THIS AFTERNOON. THIS
SHORTWAVE WILL ALSO DRIVE A COLD FRONT THROUGH THE BIG HORN BASIN
AND TO THE VCNTY OF KCPR BY 00Z/MON. THIS WILL ALSO ASSIST IN
SUSTAINING CONVECTION INTO THE EARLY EVENING. MORE STABLE ATMOSPHERE
BEHIND THIS SHORTWAVE SHOULD HINDER CONVECTION BY 03Z/MON. THEN
EXPECT COLD FRONT TO CONTINUE PUSH THROUGH TERMINALS EAST OF THE
CONTINENTAL DIVIDE INCLUDING KRKS ACCOMPANIED BY GUSTY NORTH WIND
10-20KTS. POSSIBLE MVFR CEILINGS AGAIN AT KCPR BETWEEN 04Z-09Z/MON.
ELSEWHERE...VFR CONDITIONS TO PREVAIL. MOST CONVECTION THIS
AFTERNOON WILL BE LIMITED TO AREAS ALONG AND EAST OF A LINE FROM
KCOD-KPNA-KRKS. LOOK FOR GUSTY WEST TO SOUTHWEST WIND 15-25KTS TO
MIX TO THE SURFACE BETWEEN 16Z-20Z AT MANY TERMINALS.

&&

.HYDROLOGY...

RAPID SNOW MELT HAS BEEN UNDERWAY OVER THE PAST FEW DAYS ABOVE 9500
FEET. THIS HAS CAUSED SEVERAL CREEKS AND STREAMS TO GO OUT OF THEIR
BANKS. TEMPERATURES OVER THE NEXT FEW DAYS WILL CONTINUE TO BE VERY
WARM. THE GREAT MELT OFF WILL BE HALTED BRIEFLY TODAY ACROSS THE
NORTH AS A COLD FRONT SAGS SOUTH...BUT THIS COULD BE NEGATED BY
POSSIBLE THUNDERSTORM ACTIVITY.

MINOR FLOODING CONTINUES ALONG THE WIND RIVER. IT WILL CONTINUE
TO FLUCTUATE AT OR ABOVE FLOOD STAGE THROUGH THE WEEK. MINOR
FLOODING ALSO CONTINUES IN THE BIGHORN BASIN NEAR THE MOUNTAINS.
FLOODING IS STILL OCCURING ALONG SHELL CREEK...PAINT ROCK
CREEK...MEDICINE LODGE CREEK AND THE NOWOOD RIVER...INCLUDING
SMALLER STREAMS AND TRIBUTARIES ASSOCIATED WITH THESE CREEKS AND
RIVERS. THE BIGHORN RIVER MAY BE AFFECTED AS THESE WATERWAYS EMPTY
INTO THE BIGHORN. COOLER TEMPERATURES TODAY AND TONIGHT WILL
TEMPORARILY SLOW THE RAPID SNOWMELT AS LONG AS NO THUNDERSTORMS
POUND THE SNOW PACK WITH SIGNIFICANT RAINFALL.

THE MIDDLE FORK OF THE POPO AGIE RIVER AT SINKS CANYON AND THE NORTH
FORK OF THE SHOSHONE RIVER WILL CONTINUE TO RISE AND CREST ABOVE
ACTION STAGE TODAY...THOUGH THEY ARE EXPECTED TO REMAIN BELOW FLOOD
STAGE.

PACIFIC CREEK...THE SALT RIVER...THE GREEN RIVER...AND THE BLACKS
FORK NEAR LITTLE AMERICA ALL REMAIN AT OR NEAR BANKFULL AND WILL
CONTINUE TO RUN HIGH INTO AT LEAST MID WEEK. FLOODING IS NOT
EXPECTED AT THESE RIVERS UNLESS A GREAT DEAL OF RAIN FALLS IN THEIR
WATERSHEDS OVER THE NEXT SEVERAL DAYS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ALLEN
LONG TERM...AR
AVIATION...CNJ
FIRE WEATHER...TEAM RIVERTON
HYDROLOGY...ALLEN
Hazardous weather outlook, Jun 26, 4:00 AM MDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT SUN JUN 26 2011

WYZ001>020-022>030-271200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT SUN JUN 26 2011

...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON AND
FOR SMALLER CREEKS AND RIVERS OF BIG HORN COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE AGAIN TODAY...THE BEST CHANCE OF A SEVERE
THUNDERSTORM WILL BE OVER EASTERN PORTIONS OF THE AREA...IN JOHNSON
AND NATRONA COUNTIES. DAMAGING WIND AND LARGE HAIL WILL BE THE
PRIMARY THREATS.

EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE RISING
WATER LEVELS ON THE WIND RIVER FROM FROM DUBOIS THROUGH RIVERTON.
FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER.
OTHER FLOODING IS POSSIBLE ON SMALLER CREEKS AND RIVERS OF SOUTHEAST
BIG HORN COUNTY AROUND MANDERSON...HYATTVILLE...AND SHELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR
WEDNESDAY. THEN A BETTER CHANCE OF STORMS WEDNESDAY NIGHT AND
THURSDAY AS A WEATHER SYSTEM MOVES THROUGH THE AREA. SOME OF THE
STORMS THURSDAY COULD HAVE STRONG WIND GUSTS AND HAIL.

CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS THE
HIGH MOUNTAIN SNOWPACK CONTINUES TO MELT THIS WEEK. THE WIND RIVER...
SHOSHONE RIVER...AND BIG HORN RIVER BASINS WILL BE MOST SUSCEPTIBLE
TO THE HIGH RUNOFF. EXERCISE CAUTION NEAR FAST FLOWING RIVERS AS THE
CURRENT WILL BE DANGEROUS AND DEBRIS WILL BE FLOWING IN THE CHANNEL
AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING
TO THE NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 26, 2:44 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
244 PM MDT SUN JUN 26 2011

WYZ004>006-262130-
NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG
HORN BASIN WY-
244 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOT SPRINGS COUNTY IN
CENTRAL WYOMING...AND SOUTHERN BIG HORN AND NORTHWESTERN WASHAKIE
COUNTIES IN NORTH CENTRAL WYOMING UNTIL 330 PM MDT...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF OTTO...OR 18 MILES SOUTHWEST OF
BASIN...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
WASHAKIE COUNTY FAIRGROUNDS AROUND 315 PM MDT.
WORLAND AROUND 320 PM MDT.
U.S. HWY 16 MILE MARKER 10 AROUND 330 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4419 10753 4380 10794 4415 10847 4432 10838
TIME...MOT...LOC 2044Z 291DEG 31KT 4420 10830

BERC
Special weather statement, Jun 26, 2:47 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
247 PM MDT SUN JUN 26 2011

WYZ009>011-262130-
BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY-SOUTHEAST
JOHNSON COUNTY WY-
247 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 330
PM MDT...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF MAYOWORTH...OR 20 MILES
NORTHWEST OF KAYCEE...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
I25 MILE MARKER 270 AND STATE HWY 196 MILE MARKER 270 AROUND 255 PM
MDT.
STATE HWY 196 MILE MARKER 280 AROUND 300 PM MDT.
I25 EXIT 280 AROUND 305 PM MDT.
I90 EXIT 82 AND I90 EXIT 77 AROUND 325 PM MDT.
POWDER RIVER REST AREA 330 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 244 AND
286.

THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 74 AND
95.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4379 10601 4354 10669 4404 10706 4439 10601
      4391 10599
TIME...MOT...LOC 2047Z 246DEG 40KT 4396 10683

BERC
Special weather statement, Jun 26, 2:53 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
253 PM MDT SUN JUN 26 2011

WYZ019-020-022-262130-
CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA
COUNTY LOWER ELEVATIONS WY-
253 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
330 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER SOUTHEAST PORTIONS OF NATRONA
COUNTY...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAIN.

THESE STORMS WILL BE NEAR...
ALCOVA AROUND 305 PM MDT.
U.S. HWY 220 MILE MARKER 90 AROUND 310 PM MDT.
HWY 487 MILE MARKER 70 AND U.S. HWY 220 MILE MARKER 100 AROUND 320 PM
MDT.
HWY 487 MILE MARKER 60 AROUND 325 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
191.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4244 10726 4255 10730 4300 10607 4244 10607
TIME...MOT...LOC 2051Z 248DEG 35KT 4253 10689

LAVOIE
Special weather statement, Jun 26, 3:11 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
311 PM MDT SUN JUN 26 2011

WYZ017-019-020-262200-
GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER
ELEVATIONS WY-WIND RIVER BASIN WY-
311 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NATRONA AND EASTERN
FREMONT COUNTIES UNTIL 400 PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GAS HILLS RD MILE MARKER 20...OR 20 MILES
SOUTH OF SHOSHONI...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
GAS HILLS RD MILE MARKER 30 AROUND 320 PM MDT.
CASTLE GARDENS AROUND 335 PM MDT.
U.S. HWY 20/26 MILE MARKER 70 AROUND 350 PM MDT.
U.S. HWY 20/26 MILE MARKER 60 AND HILAND AROUND 400 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4321 10735 4286 10726 4284 10815 4303 10813
TIME...MOT...LOC 2110Z 255DEG 31KT 4296 10798

LAVOIE
Special weather statement, Jun 26, 3:23 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
323 PM MDT SUN JUN 26 2011

WYZ019-020-022-262215-
CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA
COUNTY LOWER ELEVATIONS WY-
323 PM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
415 PM MDT...

AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF U.S. HWY 220 MILE MARKER 90...OR
21 MILES SOUTHWEST OF CASPER...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
HWY 487 MILE MARKER 60 AROUND 330 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND
186.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4244 10690 4270 10690 4291 10607 4244 10608
TIME...MOT...LOC 2123Z 258DEG 30KT 4259 10650

LAVOIE
Local storm report, Jun 26, 3:34 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
334 PM MDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             7 S MANDERSON           44.17N 107.96W
06/26/2011  M0.88 INCH       BIG HORN           WY   TRAINED SPOTTER

&&

TBAKER

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:25 PM MDTSpecial Weather StatementRIWNatrona65 min
Jun 25, 8:22 PM MDTSpecial Weather StatementRIWNatrona53 min
Jun 25, 9:42 PM MDTSpecial Weather StatementRIWNatrona48 min
Jun 25, 10:29 PM MDTSpecial Weather StatementRIWNatrona46 min
Jun 26, 10:36 AM MDTRiver Flood WarningRIWFremont13 days
Jun 26, 11:53 AM MDTFlood WatchRIWFremont, Lincoln, Sublette, Sweetwater48 hr
Jun 26, 2:44 PM MDTSpecial Weather StatementRIWWashakie46 min
Jun 26, 2:47 PM MDTSpecial Weather StatementRIWJohnson43 min
Jun 26, 2:53 PM MDTSpecial Weather StatementRIWNatrona37 min
Jun 26, 2:53 PM MDTSevere Thunderstorm WarningRIWBig Horn, Washakie52 min
Jun 26, 3:11 PM MDTSpecial Weather StatementRIW49 min
Jun 26, 3:18 PM MDTSevere Thunderstorm WarningRIWBig Horn30 min
Jun 26, 3:23 PM MDTSpecial Weather StatementRIWNatrona52 min
Jun 26, 3:53 PM MDTSpecial Weather StatementRIWJohnson52 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.